MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY 1 AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY 1 AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was returned for analysis.The event history was reviewed, and functional and visual tests were performed, and the reported issue was confirmed.However, functional testing revealed the downstream occlusion alarm went off below 18psi and was defective.This indicated a reportable malfunction based on the defective sensor.The downstream occlusion sensor was replaced to address this issue.Service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the pump displays last error code 1310.There was no patient involvement and the issue was discovered during testing.Evaluation of the returned device identified a faulty downstream occlusion sensor.

Brand Name
CADD-LEGACY 1 AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25070367
Report Number3012307300-2026-04530
Device Sequence Number10747769
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)060911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6400
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2006
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown